# SDR SWAA2022010454626

- Difficulty date: December 20, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT L/H AT EMERGENCY EXIT DOOR INOP. ; EXTERIOR EMERGENCY LIGHT LH AT EMERGENCY EXIT DOOR INOP. / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACK POSITION M1668 AS REPORTED IN TASK CARD NO. TTG8Q009WZ6W; AS PER REFERENCE B737 AMM B737 AMM 33-51-06-960-805. PERFORMED OPERATIONAL TEST; TEST NORMAL OPERATION.
